Open Access
Translator Disclaimer
June 2013 The Derived Category Analogue of the Hartshorne-Lichtenbaum Vanishing Theorem
Kamran DIVAANI-AAZAR, Marziyeh HATAMKHANI
Tokyo J. Math. 36(1): 195-205 (June 2013). DOI: 10.3836/tjm/1374497519

Abstract

Let $\mathfrak{a}$ be an ideal of a local ring $(R,\mathfrak{m})$ and $X$ a $d$-dimensional homologically bounded complex of $R$-modules whose all homology modules are finitely generated. We show that $H^d_{\mathfrak{a}}(X)=0$ if and only if $\dim \widehat{R}/\mathfrak{a} \widehat{R}+\mathfrak{p}>0$ for all prime ideals $\mathfrak{p}$ of $\hat{R}$ such that $\dim \hat{R}/\mathfrak{p}-\inf (X\otimes_R\hat{R})_{\mathfrak{p}}=d$.

Citation

Download Citation

Kamran DIVAANI-AAZAR. Marziyeh HATAMKHANI. "The Derived Category Analogue of the Hartshorne-Lichtenbaum Vanishing Theorem." Tokyo J. Math. 36 (1) 195 - 205, June 2013. https://doi.org/10.3836/tjm/1374497519

Information

Published: June 2013
First available in Project Euclid: 22 July 2013

zbMATH: 1277.13013
MathSciNet: MR3112383
Digital Object Identifier: 10.3836/tjm/1374497519

Subjects:
Primary: 13D45
Secondary: 13D02 , 14B15

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.36 • No. 1 • June 2013
Back to Top